# SDR CA110613015

- Difficulty date: June 13, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,778 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 307097601
- Condition: Bypassing
- Location: Lt Engine
- Part time: 688 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS 3 AND 4 INSPECTION UNDER WAY FOUND LT ENGINE OIL MAIN FILTER BYPASS CONE SEPARATED AT THE END.   REPLACED WITH NEW.
